# SDR ASOA05960

- Difficulty date: October 24, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Part number: 601R5790011
- Condition: Out Of Position
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

FLT 4578 - DURING CRUISE FROM ATL-BTR, AT APPROXIMATELY 26,000 FEET, THE CREW RECEIVED AN INTERMITTENT LEFT 14TH STATE DUCT MASTER WARNING WHICH BECAME CONSTANT.  THE QRH WAS COMPLIED WITH AND THE CREW DECLARED AN EMERGENCY .  THE AIRCRAFT DIVERTED TO MGM AND LANDED SAFELY.  MAINTENANCE FOUND THE 14TH STAGE PYLON LOOP TOUCHING THE FRAME AND THE PYLON LOOP WAS REPOSITIONED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
